Operators with rich invariant subspace lattices.
Journal für die reine und angewandte Mathematik, Tome 396 (1989), pp. 41-69
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence of non-trivial invariant subspaces, reflexive Banach spaces with unconditional basis
@article{JRAM_1989__396_153124,
author = {J\"org Eschmeier},
title = {Operators with rich invariant subspace lattices.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {41--69},
year = {1989},
volume = {396},
zbl = {0686.47011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__396_153124/}
}
Jörg Eschmeier. Operators with rich invariant subspace lattices.. Journal für die reine und angewandte Mathematik, Tome 396 (1989), pp. 41-69. http://geodesic.mathdoc.fr/item/JRAM_1989__396_153124/